# SDR 96ZZZX2508

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9536F
- Make and model: Cessna 208
- Aircraft serial: 20800090
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Misdrilled
- Location: Deice Supply
- Part time: 7,400 hours
- Stage of operation: IN
- Nature of condition: W, P
- Precautionary procedure: K

## Discrepancy

PNEUMATIC SURFACE DE-ICE SYSTEM WOULD NOT BUILD ENOUGH PRESSURE TO ACTIVATE ANNUNCIATOR LIGHTS.  FOUND .1250 INCH DRAIN HOLES DRILLED INTO ALUMINUM SUPPLY LINES CAUSING PRESSURE LOSS.  SEALING HOLES CURED THIS PROBLEM.
